# SDR QXEA9900164

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING TO FUSELAGE ATTACH CASTING AT FRONT SPAR HAS (2) DINGS APPROXIMATELY .010 DEEP, BY TOP MOUNT BOLT AT RADIUS OF CASTING.  REPAIRED IAW FOKKER SRM 51-10-4.
